# SDR I5EA2021081200010

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 46,552 hours, 59,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS23
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN BATTERT PACK LIGHT IS INOP CONNECTOR ( MO1672 ).   REMOVED AND REPLACED THE BATTERY PACK EMERGENCY LIGHT CONNECTOR M01672. OPS CHECK TEST OK. IAW B737 AMM 33-51-51.
